MAUDE Adverse Event Report: ASAHI INTECC CO., LTD. ASAHI CORSAIR PRO XS; PERCUTANEOUS CATHETER

ASAHI INTECC CO., LTD. ASAHI CORSAIR PRO XS; PERCUTANEOUS CATHETER
Model Number CSR150-21S
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 10/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site: asahi intecc (thailand) co., ltd., pathum thani, thailand, registration number: 3003780911.Device evaluation could not be performed because the affected device was not returned.Lot history review revealed no anomaly relating to the reported event.No other similar product experience report was received from this lot.As the affected device was not returned, the cause of this event could not be identified.Based on the obtained information and referring to known similar events, it was unable to completely rule out a possibility that the corsair pro xs microcatheter might have caused or contributed to the vessel perforation.Additional treatment against the vessel perforation was considered an adverse patient effect.No capa will be taken.Instructions for use (ifu) states: [warnings] ~ if any resistance or something abnormal is felt when operating this product, do not continue the operation while the causes are unclear.If it is suspected that the product is not operating correctly, avoid excessive manipulations, and carefully remove the entire catheter system while paying full attention to avoid complications.(continuing the operation while the cause of the problem is not identified may cause damage to or separation of the catheter, and damage the blood vessel.Life-threatening adverse events may occur.) ~ the microcatheter must always be operated under high-resolution fluoroscopic guidance.Particular attention should be paid when inserting or withdrawing the microcatheter into stenotic areas and narrower vessels than the product.(abrasion may result in damage or separation of the microcatheter.This may cause vascular injury and perforation, possibly leading to a life-threatening adverse event.) [malfunction and adverse effects] ~ perforation of blood vessels.
 
Event or Problem Description
It was reported that a percutaneous coronary intervention (pci) was performed for a mildly tortuous and mildly calcified chronic total occlusion (cto) in the left anterior descending artery (lad).An asahi corsair pro xs microcatheter and an asahi sion guide wire were advanced to the septal channel through the #4 posterior descending (pd) branch via retrograde approach.The sion guide wire was exchanged to an asahi suoh 03 guide wire and the suoh 03 guide wire could be advanced to the lad.Although the corsair pro xs microcatheter could not be advanced at first, the corsair pro xs microcatheter could be advanced with the support of a nipro 5fr guide plus guiding catheter.Using the retrograde guide wire as a marker, an asahi sasuke double lumen catheter and an asahi conquest pro 12 st guide wire were advanced via antegrade approach, but they could not cross the lesion.The guide wire was changed to an asahi gladius guide wire, to an asahi gaia next 4 guide wire and finally to an asahi conquest pro 8-20 guide wire.The conquest pro 8-20 guide wire crossed the lesion.When the retrograde sion guide wire was removed after performing reverse cart technique, perforation was observed in the septal channel.Hemostasis of the perforated site was performed by a piolax medical devices c-stopper coil (2.0*15mm).Two nipro coroflex isar neo stents (2.25*28mm, 3.00*24mm) were placed in the lad.Final angiography revealed good blood flow in the lad.It was informed that the patient was fine and discharged after the procedure.Sion: mft report #: 3003775027-2025-00236.Suoh 03: mfr report #: 3003775027-2025-00238.

Brand Name
ASAHI CORSAIR PRO XS
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
ASAHI INTECC CO., LTD.
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
Manufacturer (Section G)
ASAHI INTECC CO., LTD.
3-100 akatsuki-cho
seto, aichi 489-0 071
JA   489-0071
Manufacturer Contact
lei sun
3-100 akatsuki-cho
seto, aichi 489-0-071
JA   489-0071
MDR Report Key23566081
Report Number3003775027-2025-00237
Device Sequence Number10272953
Product Code DQY
UDI-Device Identifier04547327123679
UDI-Public(01)04547327123679(17)280331(10)250411K011
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K182420
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCSR150-21S
Device Lot Number250411K011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Initial Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown